Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 916765, 5 pages
Research Article

Characterizations of Strongly Paracompact Spaces

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 17 October 2012; Accepted 13 November 2012

Academic Editor: Hua Su

Copyright © 2012 Xin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xin Zhang, “Characterizations of Strongly Paracompact Spaces,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 916765, 5 pages, 2012.